| Model Number |
02.12.0510FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12.11.2021.Lot 2101699: (b)(4) items manufactured and released on 21-apr-2021.Expiration date: 2026-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
At 1 month after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.